Translator Disclaimer
December 2010 On the existence of Stone-Čech compactification
Giovanni Curi
J. Symbolic Logic 75(4): 1137-1146 (December 2010). DOI: 10.2178/jsl/1286198140

Abstract

Citation

Download Citation

Giovanni Curi. "On the existence of Stone-Čech compactification." J. Symbolic Logic 75 (4) 1137 - 1146, December 2010. https://doi.org/10.2178/jsl/1286198140

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1225.03089
MathSciNet: MR2767961
Digital Object Identifier: 10.2178/jsl/1286198140

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top